Bulletin of the American Mathematical Society

Review: Norman Levinson, Gap and Density Theorems

R. P. Boas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 47, Number 7 (1941), 543-547.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183503748

Citation

Boas, R. P. Review: Norman Levinson, Gap and Density Theorems . Bulletin of the American Mathematical Society 47 (1941), no. 7, 543--547. http://projecteuclid.org/euclid.bams/1183503748.


Export citation